Hi everybody. I have been prescribed Fentanyl for the last 12-months. I was up to 75mcg/hr per 72-hours, and have tapered down over the last month, and started today on 12.5mcg/hr per 72-hours. My original condition was intracranial hypertension which required a few rounds of brain surgery - all good now, and the head pain is gone (thank goodness). My question is about managing the withdrawal symptoms - what are some specific things I can do to help manage 1) high blood pressure, 2) high heart rate, 3) pain, pain everywhere, 4) restlessness, 5) getting some sleep. All kooky suggestions welcomed - I am hydrated, I'm taking hot baths, I'm cycling on a trainer for 20-minute stints every day, I'm eating well, I'm taking my vitamins, and you know, being sensible, but OUCH. Thanks for your help.
Read your post and it sound s tp me like you are doing everything that you can to help clean out your body. Give your body time to adjust. Stay on top of what you are doing and If you need something for sleep, try melatonin. Congratulation on getting off the junk. This stuff really did me in and I hope NEVER to go back to it.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.